Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The functional-differential equation $y'\left( x \right) = ay\left( {\lambda x} \right) + by\left( x \right)$

Authors: Tosio Kate and J. B. McLeod
Journal: Bull. Amer. Math. Soc. 77 (1971), 891-937
MSC (1970): Primary 34J10, 34J99
MathSciNet review: 0283338
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Fox, D. F. Mayers, J. R. Ockendon and A. B. Tayler, On a functional differential equation, J. Inst. Math. Appl. (to appear).
  • 2. Kurt Mahler, On a special functional equation, J. London Math. Soc. 15 (1940), 115–123. MR 0002921
  • 3. Proceedings United States-Japan Seminar on Differential and Functional Equations, Held at the University of Minnesota, Minneapolis, Minn., June 26-30, 1967. Edited by William A. Harris, Jr. and Yasutaka Sibuya, W. A. Benjamin, Inc., New York-Amsterdam, 1967. MR 0222363
  • 4. N. G. de Bruijn, The asymptotically periodic behavior of the solutions of some linear functional equations, Amer. J. Math. 71 (1949), 313–330. MR 0029065
  • 5. N. G. de Bruijn, On some linear functional equations, Publ. Math. Debrecen 1 (1950), 129–134. MR 0036427
  • 6. N. G. de Bruijn, The difference-differential equation F'(x) = e. I, II, Nederl. Akad. Wetensch. Proc. Ser. A 56 = Indag. Math. I5 (1953), 449-464. MR 15, 629.
  • 7. E. W. Bowen and G. R. Morris, private communication.
  • 8. Paul O. Frederickson, Global solutions to certain nonlinear functional differential equations, J. Math. Anal. Appl. 33 (1971), 355–358. MR 0268483
  • 9. P. O. Frederickson, Analytic solutions for certain functional-differential equations of advanced type (to appear).
  • 10. Richard Bellman and Kenneth L. Cooke, Differential-difference equations, Academic Press, New York-London, 1963. MR 0147745
  • 11. Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34J10, 34J99

Retrieve articles in all journals with MSC (1970): 34J10, 34J99

Additional Information